# SDR SWAA002729

- Difficulty date: December 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 EA. EXTERNAL FUSELAGE SKIN CRACKS BETWEEN BS 727E & BS 747, STR 18R. REPAIRED SKIN PER SRM.
